# SDR USAA2014010900014

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,126 hours, 13,631 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: L611
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 48,285 hours, 20,463 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW REPORTED PRIOR TO LANDING, NO FLAPS WOULD DEPLOY, ONLY SLATS.  CREW PERFORMED A GO AROUND & REATTEMPT OF FLAPS, PERFORMED NORMAL, NO FAULTS ON LANDING.  R & R RT NR 1 FLAP ACTUATOR IAW AMM 27-54-49-0401.  OPERATIONS CHECKED GOOD IAW AMM 27-54-00-220-007-A.
